# SDR EIAA9677

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Strut
- Part number: 59220291
- Condition: Cracked
- Location: Fr 237
- Part time: 48,522 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAT - FORWARD CARGO BAYFRAME 237 FLOOR SUPPORT STRUT AT LONGERON 24R IS CRACKED.  REMOVED, FABRICATED AND INSTALLED FLOOR SUPPORT STRUT AT FR 237 LONGERON 24R PER DAC DRAWING 5922079 AND SRM 51-30-2.  (M)
